Haymine Tablets Pack of 10

Haymine Tablets Pack of 10

Haymine Tablets Pack of 10

£15.99 Save: £3.81 RRP: £19.80

  • Due to legal restrictions, Ephedrine containing products are limited to a total of 180mg. Products that contain Ephedrine cannot be purchased at the same time as Pseudoephedrine containing products.

This product is typically dispatched within 3-5 working days from date of order and is not suitable for our next day delivery service.

Brand: Haymine
Code: 0237099
Weight: 175g


Due to the nature of this medication the quantity is limited to ONE pack. If more than one is required please contact the pharmacy team and they will assess your requirements – https://www.weldricks.co.uk/customer-care (select Online medicine advice from the dropdown menu)

Haymine provides relief of symptoms caused by allergic conditions such as hayfever, allergic rhinitis etc. which are responsive to antihistamines.

Haymine Tablets are an allergy relief treatment formulated with active medicinal ingredients. These help to alleviate the coughing, itching, sneezing and dry eyes that come with suffering from hayfever, pet allergies and other forms of hypersensitivity. The first of the two major active ingredients is chlorphenamine. This belongs to the class of medicinal drugs known as antihistamines. These block the action of histamine, a chemical that, when released from certain cells into the bloodstream, causes overreaction and hypersensitivity of the body to allergens like pollen and cat hair. Chlorphenamine blocks histamine receptors in the body, meaning that the allergy-promoting chemical cannot have its effect. Ephedrine, the other active drug in Haymine Tablets, is a decongestant. It causes the blood vessels in the nose to narrow, which in turn reduces the flow of fluids and mucus which block the nose and impair breathing during an allergic reaction.



Adults: 1 tablet swallowed whole, in the morning upon rising. A further tablet may be taken at night if required. Do not chew. 

Children under 12 years of age: not recommended. 

Asthmatics should consult their doctor before taking Haymine. 



• Chlorphenamine Maleate 10mg; 

• Ephedrine Hydrochloride 15mg; 

• Hydroxypropylmethylcellulose; 

• Quinoline Yellow; 

• Hardened Castor Oil; 

• Magnesium Stearate; 

• Mixed Esters of Para-hydroxybenzoic Acid